Dr. Kevin Passer
Pediatrics - Psychiatry
1 doctor agrees

In brief: Depends

After taking medications like Haldol (haloperidol) for an extended period of time, some have something called withdrawal dyskinesias when stopping those medications.
This means abnormal muscle movements which should go away in time. The other problem can be a return of the symptoms which were present in the first place for which the meds were prescribed, like psychosis. Check with your doctor first.

In brief: Depends

After taking medications like Haldol (haloperidol) for an extended period of time, some have something called withdrawal dyskinesias when stopping those medications.
This means abnormal muscle movements which should go away in time. The other problem can be a return of the symptoms which were present in the first place for which the meds were prescribed, like psychosis. Check with your doctor first.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
51 years in practice
56M people helped
Continue
100,000 doctors available